|Servings Per Container|
|Amount Per Serving|
|Calories 0||Calories from Fat 0|
|% Daily Value*|
Active Ingredient (in each 5.0 ml) - Purpose. Acetaminophen 160 mg - Pain Reliever / Fever Reducer. Inactive Ingredients Citric Acid, Glycerin, Natural Grape Flavor, Potassium Sorbate, Povidone, Propylene Glycol, Purified Water, Sodium Citrate, Sucralose, Sucrose, Xanthan Gum.
This product does not contain directions or complete warnings for adult use. Shake well before using. Find the right dose on the chart on side panel. (If possible, use weight to determine dose; otherwise, use age.) Only use the enclosed AccuSafeÂ® syringe. Do not use any other syringe, dropper, spoon or dosing device when giving this medicine to your child. Remove cap, attach syringe to flow restrictor and invert bottle. Pull back syringe until filled to the prescribed level and slowly dispense the liquid into your child's mouth (towards the inner cheek). If needed, repeat dose every 4 hours while symptoms last. Do not give more than 5 times in any 24-hour period (see overdose warning). Replace cap tightly to maintain child resistance. Weight (lbs): Under 24 - Age (yrs): under 2 - Dose: ask a doctor. Weight (lbs): 24-35 - Age (yrs): 2-3 - Dose: 5 ml. Other information: Store at 68 degrees -77 degrees F (20 degrees -25 degrees C). AccuSafeÂ® oral dosing device enclosed. Check expiration date on bottle or box before using.